# SDR UPS03841649

- Difficulty date: December 10, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46004
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION, LOWER CARGO FIRE LIGHT ILLUMINATED, MX DISPLAY INDICATED FIRE COMP C,  AFTER I MINUTE INDICATION CLEARD, TEST PASSED, RETURNED TO PHL FOR CARGO PIT INSPECTION.  INSPECTED COMP C, FOUND NO EVIDENCE OF FIRE OR SMOKE.
